# SDR DL72S972582

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FT WING ATTACH FITTING HAS CORROSION AT SEVERAL LOCATIONS INSIDE BORE.  REMOVED CORROSION IAW SRM 53-40-1 PG 18.  TREATED AND PAINTED PER PS 900-3-6.
